Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 31, Issue 12, Pages 731-743

Subgroups of quasi-HNN groups

1Ajman University of Science and Technology, Abu Dhabi, United Arab Emirates
2Department of Mathematics, Yarmouk University, Irbid, Jordan

Received 20 March 2001; Revised 20 February 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. M. S. Mahmood and M. I. Khanfar, “Subgroups of quasi-HNN groups,” International Journal of Mathematics and Mathematical Sciences, vol. 31, no. 12, pp. 731-743, 2002.